Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

NSAID anti-inflammatory drugs and PE

NSAID anti-inflammatory drugs and PE

I have a serious muscular injury (piriformis syndrome) and I need to take NSAID anti-inflammatory drugs (Naprosyn). Without them i cant so much as put my own socks on or make it up the stairs for a piss. I’ve been on them now for 6 weeks and in that time I’ve noticed that PE gains have stopped, my EQ gains are lost and my girth gains from pumping only last about and hour. I couldn’t find any other threads on this subject and wonder if anyone else has experience on this matter. I also wonder if I’m wasting my time doing PE at all while I’m on these drugs!

Many drugs (most of them, probably) have detrimental effects on EQ, so gaining girth whilst on it will be really hard. Lenght gains shouldn’t be less likely though; actually I think it can be easier to gain length (without girth) when EQ is low.

Thanks for the reply. Just to clarify, should I continue jelqing and pumping while on these meds, or just concentrate on stretching alone?

Why not? Even if girth gains will be hard to achieve, jelqing and pumping can only help your EQ.

Yeah. I think keeping it up will also help condition my dick ready for an increase in intensity, once I’m clear of these awful meds. Thanks again Sir. You always seem to be ready with any answers I need.


All times are GMT. The time now is 08:28 PM.